# SDR IPXA11569732

- Difficulty date: September 22, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103069
- Condition: Dented
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT PIT, STA 1480 FRAME DENTED, STATION 1480, LBL 30, AT STRINGER 26L.  REMOVED DAMAGE AND REPAIRED STA 1480 FRAME AT STR 26L BY INSTALLING REPAIR DOUBLER MADE FROM 7075-T6 .063 SAME THICKNESS AS FRAME ORIGINAL MATERIAL IAW SRM 53-00-07-2R5 DETAIL II AND EA 111306IR EO B757-53 10-446880-A FOR FASTENER SUBSTITUTION AT BS 1480, STR-26L STRINGER CLI P.
